# SDR ASAA0956644

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 11,250 hours, 3,558 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SUDDEN DECREASE IN CRUISE DELTA EGT WITH A CORRESPONDING INCREASE IN TAKEOFF HOT DAY MARGIN.  INDICATION ERRORS ARE SUSPECT.  LONG TERM FAULT 77 10841 TOP RIGHT EGT SIGNAL OUT OF RANGE NR 1 ENG.  ACCOMPLISHED TSR 904861 WO 44572 TC 78273000, ACCOMPLISHED CLEANED EGT CONNECTORS REF MM 77-21-00 NO HELP.  REPLACED S1 EGT PROBE REF MM 77-21-01 NO HELP.  PERFORMED EEC BITE TEST FOR ENG 1 CHA + CHB NO RECENT FAULTS AND NO RECORDED FAULTS LOGGED.
